# SDR P2EA00357

- Difficulty date: November 11, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE BULKHEAD WEB AT BS 178 WL 226 RBL 5.7 WITH CRACK.  AFTER NDT INSPECTION, CONFIRMED NO CRACK. (M)
